# SDR UIEA2023040700337

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 50,616 hours, 25,048 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00255
- Condition: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT STAYED ILLUMINATED AMBER WHEN SELECTING FLAPS 5( PERFORM FSEU BITE IAW FIM TASK 27-51 TASK 801. FOUND F3 PROX RET MESSAGE 27-81220. PERF FIM TASK 27-88 TASK 805. ALL SENSORS GAP NORMAL. DUE TO HISTORY, R/R FSEU IAW AMM 27-51-01. OPS CHK GOOD. NO FAULTS NOTED. ACFT OK FOR SERVICE )
